Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 28, 2011Wilcox County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 28, 2011, 3:41 PM EDT for Wilcox County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2011, 3:41 PM EDT (19:41 UTC)
Expired
Jun 28, 2011, 4:15 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA

County Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 80 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2253 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

009 
WWUS82 KFFC 281941
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT TUE JUN 28 2011

GAZ108-282015-
341 PM EDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WILCOX COUNTY UNTIL 415 PM EDT...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROCHELLE...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WILCOX COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE POPE CITY...SEVILLE...PITTS...ROCHELLE...OWENSBORO...
ANTIOCH CHURCH...BROWNING AND ABBEVILLE. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3192 8361 3210 8355 3204 8330 3201 8330
      3200 8328 3199 8329 3195 8326 3195 8324
      3193 8322 3184 8325 3184 8338
TIME...MOT...LOC 1941Z 289DEG 15KT 3198 8349

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 28, 3:37 PM EDT, 4 minutes earlier.

Area forecast discussion, Jun 28, 3:37 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT TUE JUN 28 2011

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED MAINLY ACROSS CENTRAL
GEORGIA THIS AFTERNOON...WITH LARGER RAIN SHIELD BACK IN AL. LATEST
HI RES SHORT TERM MODELS INDICATING THAT CONVECTION SHOULD BE
FOCUSED SOUTH OF THE ATL METRO AREA...WITH ISOLATED TO SCATTERED
THUNDERSTORMS AT BEST ACROSS NORTH GEORGIA. GIVEN THAT PORTIONS OF
THE SOUTH AND CENTRAL CWA EXPERIENCED THE BEST HEATING THIS MORNING
AHEAD OF THE CLOUD SHIELD...THESE MODEL SOLUTIONS ARE
BELIEVABLE...EVEN THOUGH 16Z HAND ANALYSIS SHOWS THE FRONTAL
BOUNDARY JUST APPROACHING THE NW GA CORNER. MODELED MU CAPE RANGES
IN THE 1500-2500 J/KG ACROSS THE AREA THIS AFTERNOON AND
EVENING...AND LIFTED INDEX VALUES BELOW -4...SO STRONG TO ISOLATED
SEVERE STORMS CAN STILL BE ANTICIPATED. EXPECT FRONT TO PUSH INTO
NORTH GEORGIA THROUGH THE AFTERNOON...AND THEN STALL ACROSS THE
SOUTHERN CWA WEDNESDAY AS BACKDOOR FRONT INFLUENCES THE NORTH
GEORGIA MOUNTAINS. MODEL GUIDANCE POPS STILL SEEM A LITTLE LOW FOR
TONIGHT AND WEDNESDAY...SO HAVE GENERALLY GONE LIKELY TO
CATEGORICAL THIS AFTERNOON...THEN GOOD CHANCE TO LIKELY
TONIGHT...AND DIMINISHING IT TO SLIGHT CHANCE TO CHANCE BY
WEDNESDAY MORNING GENERALLY ACROSS CENTRAL GEORGIA.

GUIDANCE TEMPERATURES ON THE SAME PAGE...WITHIN A FEW DEGREES. HAVE
GONE WITH SLIGHTLY WARMER THAN GUIDANCE CONSENSUS ON THE LOWS AND
SLIGHTLY COOLER ON THE HIGHS GIVEN THE CLOUD COVER AND RAIN
ACTIVITY. AS DRY AIR MOVES IN BEHIND THE FRONT...THURSDAY MORNING
LOWS EXPECTED TO BE A FEW DEGREES COOLER.

31

.LONG TERM /FRIDAY THROUGH TUESDAY/...
RIDGE OF HIGH PRESSURE BUILDS OVER THE CENTRAL U.S. WEDNESDAY...AND
AXIS PUSHES EAST...ENCOMPASSING THE SOUTHEAST BY THURSDAY AFTERNOON.
THE REGION REMAINS UNDER THE INFLUENCE OF THE HIGH THROUGH THE HOLIDAY
WEEKEND...LIMITING CONVECTION TO ISOLATED...DIURNALLY DRIVEN
ACTIVITY...AND KEEPING TEMPERATURES HOT. A FEW UPPER LEVEL
DISTURBANCES MAKE THEIR WAY INTO THE TN VALLEY...INCREASING POPS
SLIGHTLY EARLY NEXT WEEK AS THE RIDGE BEGINS TO BREAK DOWN...LEAVING
THE REGION UNPROTECTED.

31

&&

.AVIATION...
18Z UPDATE...
VFR FORECAST AT ALL SITES...WITH MVFR DUE TO AFTERNOON/EVENING
TSRA AND EARLY MORNING FOG. CONVECTION EXPECTED TO INITIATE AFTER
19Z AND MOVE THROUGH METRO ATL SITES TONIGHT. CONVECTION ALONG A
BOUNDARY NEARING CSG...COULD HELP INITIATION AT MCN. CSG MAY SEE
CHANCES OF TSRA FALL AFTER THOSE STORMS MOVE THROUGH...BUT MCN
COULD SEE A LONG NIGHT OF STORMS AS CONVECTION THAT MOVES FROM THE
NORTH COULD AFFECT THEM THROUGH 03Z. WINDS EXPECTED TO STAY W-NW
AT MOST SITES...EXCEPT AHN WHICH COULD GO E-NE TOMORROW.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON WINDS...CIGS...AND VSBYS.
MEDIUM CONFIDENCE ON PCPN AND CONVECTION TIMING.
PREFERRED CAE WRF NMM AND NAM BUFR/GFS BUFR BLEND.

10

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  93  68  93 /  60  10  20  10
ATLANTA         72  90  71  91 /  50  10  10   5
BLAIRSVILLE     67  87  64  87 /  40  10  10  20
CARTERSVILLE    70  90  66  91 /  40  10  10  10
COLUMBUS        74  93  73  94 /  60  30  10  10
GAINESVILLE     72  89  69  90 /  50  10  10  10
MACON           72  93  71  94 /  60  30  20  10
ROME            71  90  66  92 /  40  10  10  10
PEACHTREE CITY  69  90  68  91 /  50  20  10   5
VIDALIA         73  92  73  94 /  50  50  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31/10
Hazardous weather outlook, Jun 28, 5:15 AM EDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 AM EDT TUE JUN 28 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-290915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
515 AM EDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS
AFTERNOON AND TONIGHT

.SYNOPSIS...
A WEAKENING COLD FRONT OVER THE TENNESSEE RIVER VALLEY WILL SINK
SOUTH INTO CENTRAL GEORGIA THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM SCATTERED TO ISOLATED SEVERE THUNDERSTORMS
WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS TO 60
MPH...AND LOCALLY HEAVY RAIN. THE BEST LOCATION FOR SCATTERED SEVERE
STORMS WILL BE ACROSS NORTH GEORGIA WITH ISOLATED SEVERE STORMS
ACROSS CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT.

.DISCUSSION...
A WEAKENING COLD FRONT OVER THE TENNESSEE RIVER VALLEY WILL SINK
SOUTH INTO CENTRAL GEORGIA THROUGH TONIGHT. A FEW WEAK WAVES ALONG
THE FRONT WILL ALSO MOVE INTO THE STATE BRINGING ISOLATED TO
SCATTERED SEVERE STORMS TO THE AREA. INSTABILITY INDICES INCREASE
THIS AFTERNOON WITH CAPES EXPECTED IN THE 2000 TO 2500 RANGE
ACROSS NORTH AND CENTRAL GEORGIA. THERE IS AN UPPER LEVEL RIDGE
BUILDING INTO THE REGION FROM THE WEST...BUT IT DOES NOT LOOK LIKE
IT WILL BE STRONG ENOUGH TO INHIBIT SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED WEDNESDAY AND
THURSDAY...AND AGAIN ON MONDAY. NO HAZARDOUS WEATHER EXPECTED
FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 28, 2:32 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT TUE JUN 28 2011

GAZ089-090-281915-
232 PM EDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 315 PM EDT...

AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SAND HILL...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 315 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE VISTA TERRACE...HIGHLAND
PARK...SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...CARTER
ACRES...BATTLE PARK...CUSTER ROAD TERRACE...SAND HILL...EDGEWOOD...
KENWOOD...NORTH FORT BENNING...EELBECK/WEST FORT BENNING...CUSSETA
AND CHRISTOPHER. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3239 8499 3241 8499 3242 8497 3245 8497
      3255 8489 3244 8466 3223 8466 3223 8477
TIME...MOT...LOC 1832Z 305DEG 11KT 3242 8485
Special weather statement, Jun 28, 3:12 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 PM EDT TUE JUN 28 2011

GAZ083-095-281945-
312 PM EDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TWIGGS AND HOUSTON COUNTIES UNTIL 345 PM EDT...

AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTERVILLE...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TWIGGS AND HOUSTON COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ELBERTA...CENTERVILLE...WARNER ROBINS...
ROBINS AIR FORCE BASE...HOUSTON LAKE...BONAIRE...SAND BED...KATHLEEN
AND TARVERSVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3253 8372 3261 8371 3264 8372 3269 8370
      3266 8360 3270 8361 3271 8360 3253 8339
      3238 8359
TIME...MOT...LOC 1912Z 319DEG 12KT 3261 8365
Special weather statement, Jun 28, 3:14 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT TUE JUN 28 2011

GAZ086-281945-
314 PM EDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN EMANUEL COUNTY UNTIL 345 PM EDT...

AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUMMERTOWN...MOVING EAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
EMANUEL COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE THREE POINTS...MODOC...COLEMANS LAKE...SUMMERTOWN...
CANOOCHEE...TWIN CITY AND GARFIELD. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3255 8202 3254 8204 3255 8207 3255 8209
      3261 8236 3283 8229 3283 8226 3281 8222
      3282 8216 3281 8213 3266 8208 3260 8200
TIME...MOT...LOC 1914Z 289DEG 26KT 3273 8221
Local storm report, Jun 28, 3:27 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     1 ENE CENTERVILLE       32.64N 83.67W
06/28/2011                   HOUSTON            GA   NWS EMPLOYEE

            RETIRED NWS EMPLOYEE REPORTS A FEW DOWNED OAK LIMBS AND
            SPORADIC WIND GUSTS AROUND 50 MPH IN CENTERVILLE.

&&

RGARCIA
Special weather statement, Jun 28, 3:35 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EDT TUE JUN 28 2011

GAZ102-282000-
335 PM EDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN STEWART COUNTY UNTIL 400 PM EDT...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF SANFORD...MOVING SOUTHEAST AT 20
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
STEWART COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE FLORENCE MARINA STATE PARK...PROVIDENCE CANYON STATE
PARK AND SANFORD. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
      3200 8507 3201 8506 3208 8506 3218 8497
      3196 8473 3193 8470 3191 8471
TIME...MOT...LOC 1935Z 306DEG 17KT 3198 8501
Special weather statement, Jun 28, 3:41 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT TUE JUN 28 2011

GAZ108-282015-
341 PM EDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WILCOX COUNTY UNTIL 415 PM EDT...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROCHELLE...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WILCOX COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE POPE CITY...SEVILLE...PITTS...ROCHELLE...OWENSBORO...
ANTIOCH CHURCH...BROWNING AND ABBEVILLE. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3192 8361 3210 8355 3204 8330 3201 8330
      3200 8328 3199 8329 3195 8326 3195 8324
      3193 8322 3184 8325 3184 8338
TIME...MOT...LOC 1941Z 289DEG 15KT 3198 8349

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 1:20 AM EDTSpecial Weather StatementFFCLumpkin, White25 min
Jun 28, 1:45 AM EDTSpecial Weather StatementFFCLumpkin, White30 min
Jun 28, 2:13 AM EDTSpecial Weather StatementFFCWhite47 min
Jun 28, 3:32 AM EDTSpecial Weather StatementFFCTowns28 min
Jun 28, 4:02 AM EDTSpecial Weather StatementFFCTowns28 min
Jun 28, 9:38 AM EDTSpecial Weather StatementFFCPaulding, Polk22 min
Jun 28, 12:57 PM EDTSpecial Weather StatementFFCHarris33 min
Jun 28, 1:43 PM EDTSpecial Weather StatementFFCTalbot47 min
Jun 28, 1:50 PM EDTSpecial Weather StatementFFCTelfair25 min
Jun 28, 2:20 PM EDTSpecial Weather StatementFFCCrawford25 min
Jun 28, 2:32 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee43 min
Jun 28, 2:42 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion22 min
Jun 28, 3:12 PM EDTSpecial Weather StatementFFCHouston33 min
Jun 28, 3:14 PM EDTSpecial Weather StatementFFCEmanuel31 min
Jun 28, 3:35 PM EDTSpecial Weather StatementFFCStewart25 min
Jun 28, 4:30 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen45 min
Jun 28, 4:41 PM EDTSpecial Weather StatementFFCCrisp49 min
Jun 28, 4:50 PM EDTSevere Thunderstorm WarningFFCCrisp, Sumter40 min
Jun 28, 4:55 PM EDTSpecial Weather StatementFFCPulaski50 min
Jun 28, 5:01 PM EDTSpecial Weather StatementFFCToombs44 min
Jun 28, 5:45 PM EDTSpecial Weather StatementFFCLaurens30 min
Jun 28, 6:01 PM EDTSevere Thunderstorm WarningFFCLaurens29 min
Jun 28, 6:16 PM EDTSpecial Weather StatementFFCWheeler44 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.